# SDR DALA12004153124

- Difficulty date: July 25, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 31,818 hours, 16,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AFT LT PAX DOOR SILL FWD END AT FR 66.  REMOVED CORROSION IAW SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14 FIG 101.  FABRICATED REPAIR SPLICES IAW SRM 53-41-14.  FABRICATED FILLER IAW SRM 53-41-14 FIG 201.  DAMAGED CUTOUT L=1.30 W=0.700 IAW SRM 53-41-14 FIG 201.  INSTALLED NEW REPAIR SPLICES AND FILLER IAW SRM 51-42-11.
